# SDR AALA202112290975

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,910 hours, 14,782 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INSIDE DOOR HANDLE FELL OFF AT RIGHT AFT LAVATORY. SECURED LOOSE FASTENER ON LAVATORY DOOR HANDLE RIGHT AFT LAVATORY PER STANDARD PRACTICES.
